Symmetry, Integrability and Geometry: Methods and Applications
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2017, том 13, 031, 14 стр. (Mi sigma1231)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Zamolodchikov Tetrahedral Equation and Higher Hamiltonians of $2d$ Quantum Integrable Systems

Dmitry V. Talalaev

Geometry and Topology Department, Faculty of Mechanics and Mathematics, Moscow State University, Moscow, 119991 Russia

Аннотация: The main aim of this work is to develop a method of constructing higher Hamiltonians of quantum integrable systems associated with the solution of the Zamolodchikov tetrahedral equation. As opposed to the result of V. V. Bazhanov and S. M. Sergeev the approach presented here is effective for generic solutions of the tetrahedral equation without spectral parameter. In a sense, this result is a two-dimensional generalization of the method by J.-M. Maillet. The work is a part of the project relating the tetrahedral equation with the quasi-invariants of 2-knots.

Ключевые слова: Zamolodchikov tetrahedral equation; quantum integrable systems; star-triangle transformation.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 17-01-00366_a
Министерство образования и науки Российской Федерации 4833.2014.1
Фонд Дмитрия Зимина «Династия»
The work was partially supported by the RFBR grant of Russian Foundation of Basic Research 17-01-00366A, grant of the support of scientific schools 4833.2014.1, and the grant of the Dynasty Foundation.


DOI: https://doi.org/10.3842/SIGMA.2017.031

Полный текст: PDF файл (473 kB)
Полный текст: http://www.emis.de/.../031
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1505.06579
Тип публикации: Статья
MSC: 16T25
Поступила: 17 января 2017 г.; в окончательном варианте 13 мая 2017 г.; опубликована 22 мая 2017 г.
Язык публикации: английский

Образец цитирования: Dmitry V. Talalaev, “Zamolodchikov Tetrahedral Equation and Higher Hamiltonians of $2d$ Quantum Integrable Systems”, SIGMA, 13 (2017), 031, 14 pp.

Цитирование в формате AMSBIB
\RBibitem{Tal17}
\by Dmitry~V.~Talalaev
\paper Zamolodchikov Tetrahedral Equation and Higher Hamiltonians of $2d$ Quantum Integrable Systems
\jour SIGMA
\yr 2017
\vol 13
\papernumber 031
\totalpages 14
\mathnet{http://mi.mathnet.ru/sigma1231}
\crossref{https://doi.org/10.3842/SIGMA.2017.031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401726200001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019692807}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1231
  • http://mi.mathnet.ru/rus/sigma/v13/p31

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. И. Г. Корепанов, Д. В. Талалаев, Г. И. Шарыгин, “Интегрируемые трехмерные статистические модели на шестивалентных графах”, Топология и физика, Сборник статей. К 80-летию со дня рождения академика Сергея Петровича Новикова, Труды МИАН, 302, МАИК «Наука/Интерпериодика», М., 2018, 214–233  mathnet  crossref  elib; I. G. Korepanov, D. V. Talalaev, G. I. Sharygin, “Integrable 3D statistical models on six-valent graphs”, Proc. Steklov Inst. Math., 302 (2018), 198–216  crossref  isi
    2. V D. Talalaev, “Towards integrable structure in 3D Ising model”, J. Geom. Phys., 148 (2020), 103545  crossref  mathscinet  zmath  isi  scopus
    3. Д. В. Талалаев, “Уравнение тетраэдров: алгебра, топология и интегрируемость”, УМН, 76:4(460) (2021), 139–176  mathnet  crossref; D. V. Talalaev, “Tetrahedron equation: algebra, topology, and integrability”, Russian Math. Surveys, 76:4 (2021), 685–721  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:3559
    Полный текст:32
    Литература:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021